Alert archive / Missouri / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 77, NWS Springfield, MO

April 24, 2014Douglas County, Wright County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Apr 24, 2014, 6:49 PM CDT for Douglas County, Wright County, Missouri. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 24, 2014, 6:49 PM CDT (23:49 UTC)
Expired
Apr 24, 2014, 7:45 PM CDT
In force
56 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Douglas County, MO, Wright County, MO

The radar

The Springfield radar (KSGF), 71 km from the middle of the area, began a volume at 23:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 24, 2:21 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 11.8 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2014-04-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2014-04-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 397 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1520 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
397 m²/s²
0-3 km storm-relative helicity
413 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

147 
WUUS53 KSGF 242349
SVRSGF
MOC067-229-250045-
/O.NEW.KSGF.SV.W.0077.140424T2349Z-140425T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
649 PM CDT THU APR 24 2014

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL DOUGLAS COUNTY IN SOUTHWEST MISSOURI...
  SOUTHERN WRIGHT COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 745 PM CDT

* AT 648 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 5 MILES NORTHEAST OF MANSFIELD TO 8 MILES SOUTHWEST
  OF MANSFIELD...AND MOVING EAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  DAWSON AND NORWOOD AROUND 705 PM CDT.
  GRAFF AROUND 710 PM CDT.
  MOUNTAIN GROVE AROUND 715 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3697 9281 3707 9275 3707 9269 3720 9269
      3723 9267 3734 9225 3701 9225
TIME...MOT...LOC 2349Z 264DEG 35KT 3718 9252 3701 9265

HAIL...1.00IN
WIND...60MPH

$$

FOSTER
2 follow-up statements
316 
WWUS53 KSGF 250006
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
706 PM CDT THU APR 24 2014

MOC067-229-250045-
/O.CON.KSGF.SV.W.0077.000000T0000Z-140425T0045Z/
DOUGLAS MO-WRIGHT MO-
706 PM CDT THU APR 24 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
WRIGHT AND NORTH CENTRAL DOUGLAS COUNTIES UNTIL 745 PM CDT...

AT 702 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTHEAST OF NORWOOD TO 7 MILES SOUTHWEST OF
NORWOOD...AND MOVING EAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
DAWSON...GRAFF...HARTVILLE...MOUNTAIN GROVE AND NORWOOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
THURSDAY EVENING FOR SOUTHERN MISSOURI.

LAT...LON 3703 9257 3714 9257 3727 9252 3734 9225
      3701 9225
TIME...MOT...LOC 0006Z 264DEG 35KT 3720 9231 3703 9244

HAIL...0.88IN
WIND...60MPH

$$

FOSTER
667 
WWUS53 KSGF 250031
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
731 PM CDT THU APR 24 2014

MOC067-229-250042-
/O.CAN.KSGF.SV.W.0077.000000T0000Z-140425T0045Z/
DOUGLAS MO-WRIGHT MO-
731 PM CDT THU APR 24 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WRIGHT AND NORTH
CENTRAL DOUGLAS COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED
OUT OF THE WARNED AREA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
THURSDAY EVENING FOR SOUTHERN MISSOURI.

LAT...LON 3703 9257 3714 9257 3727 9252 3734 9225
      3701 9225
TIME...MOT...LOC 0032Z 264DEG 35KT 3723 9199 3706 9212

$$

FOSTER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 6:30 PM CDT, 19 minutes earlier.

Area forecast discussion, Apr 24, 6:30 PM CDT, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
630 PM CDT Thu Apr 24 2014

.SHORT TERM...(Through early This Evening)
Issued at 250 PM CDT THU APR 24 2014

Previous mesoscale discussion...

Severe Thunderstorm Watch issued for the region this afternoon, in
effect through 10 PM tonight.  Quick moving broken lines of
thunderstorms will continue to move across the area through early
evening, as a cold front and strong upper level shortwave traverse
the region.  18Z special RAOB was somewhat lackluster with mid level
lapse rates, which likely explains why convection has struggled a
bit to really organize.  Nonetheless, given modest instability and
good deep level shear, do think that there is a reasonable potential
for a few marginally severe storms this afternoon across the Watch
area, with large hail to the size of quarters to perhaps half
dollars the primary threat.  The 18Z sounding did show a fair amount
of dry air in the low levels (albeit less than at 12Z), suggesting
at least some potential for strong wind gusts.  Weak low level shear
is resulting in an extremely low tornado threat.

Current indications are that these lines of storms should clear the
region from west to east from late afternoon through early evening,
and will likely be able to end the Watch early from the west a few
counties at a time once this takes place.

.LONG TERM...(Friday through Thursday)
Issued at 333 PM CDT THU APR 24 2014

Friday may end up being the lone quiet day of the remainder of
the forecast. A shortwave ridge will build into the region and
allow for sunny skies and temperatures warming into the 70s.

The first in what will likely be several chances for rainfall will
affect western and northern portions of the outlook area
(generally I-49 west and north of highway 60) late Friday night
and Saturday morning. A strong low level jet will develop over the
Plains and as it veers, thunderstorms will develop on the edge of
an incoming elevated mixed layer. Enough instability will be
present to support a marginal hail risk, generally along and
northwest of a line from Pittsburg, KS to the Lake of the Ozarks
region. This activity should shift north of the area Saturday
afternoon as the elevated mixed layer spreads over the area and
caps us off. This should allow us to warm up nicely with highs in
the 80s in most locations.

The most interesting portion of the forecast remains the Sunday
into Monday time frame. The 12z suite of model output continues to
indicate a strong mid level wave becoming negatively tilted as it
moves out of the central/southern Rockies Saturday, then quickly
transitioning into a closed low over the high Plains on Sunday.
There remains some minor placement differences between models, but
the overall pattern is well agreed upon.

On Sunday, the big question for our neck of the woods is whether
or not the dry line will shift this far to the east. A consensus
of the models would suggest the dry line should end up closer to
the I-35 corridor to our west. With increasingly unidirectional
shear (due the quick transition to a strong, closed low), we will
likely have to wait to inherit a convective complex that evolves
from whatever develops/congeals to our west Sunday afternoon and
evening. All modes of severe weather are still supported, but
with more emphasis on wind/hail at this time. Again, this will be
something to watch with subsequent forecasts.

Heading into Monday, the questions become more complex. How
quickly does the upper low shift to the east? What is the exact
location of the upper low? At this point there are two plausible
solutions. The first, supported by the ECMWF is to have a second
window of opportunity for strong/severe storms Monday as another
speed max rounds the base of the upper low and spreads into the
warm sector. Our area would be on the northern fringe of the
severe risk, with the better potential to our south. Another
equally plausible solution, supported by the GEFS/GEM, is for the
upper low to expand east and our area get dry slotted. Something
to watch, but certainly a low confidence forecast at this
juncture.

The remainder of the week will see the risk for severe exit but an
abnormally cool and unsettled stretch of weather spread over the
Midwest. Highs some 10-20 degrees below average and lows around 10
degrees below average are expected. Periodic chances for showers
are possible each afternoon from Tuesday through Thursday. Again,
much depends on how this upper low behaves. So far, model
consensus agrees on a very slow movement of this low, but trust in
a precise location of this low on any given day is on the low side.

&&

.AVIATION...(For the 00Z TAFS through 00Z Friday Evening)
Issued at 625 PM CDT THU APR 24 2014

MVFR ceilings and scattered rain showers will persist early this
evening as a cold front moves through the region. Skies will then
quickly clear from mid to late evening with VFR then prevailing
through Friday. Brisk and gusty west to northwest winds early this
evening will also diminish and become southwesterly on Friday.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

SHORT TERM...Boxell
LONG TERM...Gagan
AVIATION...Schaumann
Hazardous weather outlook, Apr 24, 6:24 PM CDT, 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
624 PM CDT THU APR 24 2014

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-252330-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
624 PM CDT THU APR 24 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

WEATHER HAZARDS EXPECTED...

  ELEVATED HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  SIGNIFICANT LIGHTNING RISK.

DISCUSSION...

  STRONG THUNDERSTORMS WILL CONTINUE EAST ACROSS THE MISSOURI
  OZARKS THROUGH MID EVENING...WITH THE PRIMARY SEVERE WEATHER
  RISK CENTERED SOUTH OF I-44 AND EAST OF U.S. HIGHWAY 65. WIND
  GUSTS TO 60 MPH AND HAIL TO THE SIZE OF QUARTERS WILL BE
  POSSIBLE WITH ANY SEVERE THUNDERSTORMS. THE SEVERE THUNDERSTORM
  RISK WILL DIMINISH BY MID TO LATE EVENING.

  BEHIND THE MAIN AREA OF THUNDERSTORMS...LIGHT SHOWERS WITH
  EMBEDDED THUNDERSTORMS WILL BE POSSIBLE. NO SEVERE WEATHER IS
  EXPECTED WITH THIS ACTIVITY. THESE STORMS SHOULD DIMINISH AFTER
  SUNSET.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

  ELEVATED FIRE WEATHER CONDITIONS WILL DEVELOP WEST OF HIGHWAY 65
  ON FRIDAY...AND ACROSS THE EASTERN OZARKS ON SATURDAY.

  SCATTERED THUNDERSTORMS WILL BE POSSIBLE LATE FRIDAY NIGHT AND
  SATURDAY MORNING AS A WARM FRONT LIFTS THROUGH THE REGION. SMALL
  HAIL WILL BE POSSIBLE WITH THIS ACTIVITY.

  ORGANIZED THUNDERSTORM CHANCES WILL THEN ARRIVE FOR SUNDAY AND
  MONDAY. THE EXACT EVOLUTION OF THIS SYSTEM REMAINS UNCERTAIN...
  HOWEVER A COUPLE OF ROUNDS OF STRONG TO SEVERE THUNDERSTORMS
  REMAIN POSSIBLE. THE FIRST WILL BE ACROSS EXTREME SOUTHEASTERN
  KANSAS AND MUCH OF THE MISSOURI OZARKS SUNDAY AND SUNDAY NIGHT.
  THE SECOND WILL BE ACROSS EASTERN PORTIONS OF THE MISSOURI
  OZARKS MONDAY. ALL MODES OF SEVERE WEATHER ARE PLAUSIBLE...WITH
  THE PRIMARY RISKS BEING DAMAGING WIND GUSTS AND LARGE HAIL. AREA
  INTERESTS ARE URGED TO STAY ABREAST OF THE LATEST FORECASTS FOR
  THIS SYSTEM.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION MAY BE NEEDED SOUTH OF I-44 AND EAST OF U.S.
  65 THROUGH MID TO LATE EVENING.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

BOXELL

In the hours before

Special weather statement, Apr 24, 5:46 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
546 PM CDT THU APR 24 2014

MOZ090-091-095-242345-
CHRISTIAN MO-GREENE MO-WEBSTER MO-
546 PM CDT THU APR 24 2014

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN GREENE...NORTHEASTERN
CHRISTIAN AND WEBSTER COUNTIES UNTIL 645 PM CDT...

AT 543 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES NORTHEAST OF
BASSVILLE TO 4 MILES SOUTHEAST OF STRAFFORD TO 4 MILES NORTHWEST OF
LINDEN...MOVING EAST AT 30 MPH. NICKEL SIZE HAIL...AND WINDS AROUND
50 MPH ARE EXPECTED WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE BASSVILLE...DIGGINS...DUNCAN...ELKLAND...
EXTREME SOUTHEASTERN SPRINGFIELD...FAIR GROVE...FORDLAND...LINDEN...
MARSHFIELD...NIANGUA...NORTHVIEW...RADER...ROGERSVILLE...SEYMOUR...
STRAFFORD AND TURNERS.

INTERSTATE 44 BETWEEN MILE MARKERS 85 AND 108 WILL ALSO BE IMPACTED
BY THESE STORMS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
THURSDAY EVENING FOR SOUTHERN MISSOURI.

LAT...LON 3704 9325 3720 9318 3742 9317 3741 9308
      3747 9307 3749 9300 3748 9272 3748 9269
      3707 9269 3707 9290 3704 9290
TIME...MOT...LOC 2246Z 254DEG 24KT 3739 9305 3723 9306
          3710 9315

FOSTER
Local storm report, Apr 24, 5:48 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
548 PM CDT THU APR 24 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     HAIL             STRAFFORD               37.27N 93.12W
04/24/2014  E0.88 INCH       GREENE             MO   EMERGENCY MNGR

            NICKEL SIZE HAIL AT STRAFFORD PD

&&

GAGAN
Local storm report, Apr 24, 6:20 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
620 PM CDT THU APR 24 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0607 PM     HAIL             SPARTA                  37.00N 93.08W
04/24/2014  E0.75 INCH       CHRISTIAN          MO   TRAINED SPOTTER

&&

WISE
Special weather statement, Apr 24, 6:27 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
627 PM CDT THU APR 24 2014

MOZ095-096-250015-
CHRISTIAN MO-DOUGLAS MO-
627 PM CDT THU APR 24 2014

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CHRISTIAN AND
NORTHWESTERN DOUGLAS COUNTIES UNTIL 715 PM CDT...

AT 625 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES NORTHWEST OF
DOGWOOD TO 5 MILES SOUTH OF KELTNER...MOVING EAST AT 40 MPH. NICKEL
SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE AVA...BRUNER...DOGWOOD...ELKHEAD...
GOODHOPE AND KELTNER.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
THURSDAY EVENING FOR SOUTHERN MISSOURI.

LAT...LON 3687 9305 3709 9299 3709 9290 3707 9290
      3707 9256 3687 9257
TIME...MOT...LOC 2327Z 263DEG 28KT 3706 9287 3689 9293

FOSTER
Special weather statement, Apr 24, 6:31 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
631 PM CDT THU APR 24 2014

MOZ092-250030-
WRIGHT MO-
631 PM CDT THU APR 24 2014

...SIGNIFICANT WEATHER ADVISORY FOR WRIGHT COUNTY UNTIL 730 PM CDT...

AT 629 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTHWEST OF
GROVESPRING TO 4 MILES SOUTHWEST OF ODIN TO 9 MILES WEST OF
MANSFIELD...MOVING EAST AT 40 MPH. NICKEL SIZE HAIL...AND WINDS
AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE DAWSON...GRAFF...GROVESPRING...
HARTVILLE...MANES...MANSFIELD...MOUNTAIN GROVE...NORWOOD AND ODIN.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
THURSDAY EVENING FOR SOUTHERN MISSOURI.

LAT...LON 3707 9269 3726 9268 3726 9269 3748 9269
      3747 9225 3706 9225
TIME...MOT...LOC 2332Z 258DEG 28KT 3744 9265 3725 9266
          3708 9272

FOSTER
Local storm report, Apr 24, 6:38 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
638 PM CDT THU APR 24 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0638 PM     HAIL             2 N SEYMOUR             37.18N 92.77W
04/24/2014  M0.88 INCH       WEBSTER            MO   AMATEUR RADIO

&&

JSS

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 1:34 PM CDTSpecial Weather StatementSGFSt. Clair26 min
Apr 24, 3:41 PM CDTSpecial Weather StatementSGFNewton49 min
Apr 24, 3:50 PM CDTSpecial Weather StatementSGFLaclede, Pulaski40 min
Apr 24, 3:55 PM CDTSevere Thunderstorm WarningSGFCamden, Laclede, Maries, Miller, Pulaski, Texas50 min
Apr 24, 4:03 PM CDTSpecial Weather StatementSGFLawrence27 min
Apr 24, 4:08 PM CDTSevere Thunderstorm WarningSGFDade, Lawrence52 min
Apr 24, 4:19 PM CDTSevere Thunderstorm WarningSGFMaries, Phelps56 min
Apr 24, 5:00 PM CDTSevere Thunderstorm WarningSGFGreene45 min
Apr 24, 5:46 PM CDTSpecial Weather StatementSGFWebster59 min
Apr 24, 6:05 PM CDTSevere Thunderstorm WarningSGFWebster40 min
Apr 24, 6:27 PM CDTSpecial Weather StatementSGFDouglas48 min
Apr 24, 6:31 PM CDTSpecial Weather StatementSGFWright59 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.